# SDR DHL2008784002

- Difficulty date: May 2, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E K-FLAP HAS SMALL CRACK ON THE BOTTOM I/B CORNER.
